# SDR CA001019021

- Difficulty date: September 3, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,774 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: D5311001900602
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT TAKEOFF, CAPTAINS SLIDING WINDOW DEVELOPED A CRACK.WINDOW OUTER PANE SHATTERED.CHANGED WINDOW AND WINDOW HEAT COMPUTER (P/N 6664202-4).
